Alert archive / Kentucky / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 90, NWS Charleston, WV
NWS Charleston, WV issued this severe thunderstorm warning at Jun 21, 2016, 3:31 PM EDT for Lawrence County, Kentucky; Wayne County, West Virginia. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 21, 2016, 3:31 PM EDT (19:31 UTC)
- Expired
- Jun 21, 2016, 4:15 PM EDT
- In force
- 44 min
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Lawrence County, KY, Wayne County, WV
The radar
The Charleston,WV radar (KRLX), 80 km from the middle of the area, began a volume at 19:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 21, 2:01 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.5 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1059 J/kg
- Mixed-layer CIN
- -78 J/kg
- Mixed-layer LCL
- 921 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 58 m²/s²
- 0-3 km storm-relative helicity
- 90 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 0.9
The text
As transmitted.
802
WUUS51 KRLX 211931
SVRRLX
KYC127-WVC099-212015-
/O.NEW.KRLX.SV.W.0090.160621T1931Z-160621T2015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
331 PM EDT TUE JUN 21 2016
THE NATIONAL WEATHER SERVICE IN CHARLESTON WEST VIRGINIA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL LAWRENCE COUNTY IN NORTHEASTERN KENTUCKY...
SOUTHWESTERN WAYNE COUNTY IN WESTERN WEST VIRGINIA...
* UNTIL 415 PM EDT
* AT 331 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR YATESVILLE
LAKE STATE PARK...MOVING SOUTHEAST AT 30 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
LOUISA...YATESVILLE LAKE STATE PARK...FORT GAY...DUNLOW...GALLUP...
GLENHAYES...CLIFFORD...FALLSBURG...CRUM AND GENOA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...800 401 9535...WHEN YOU CAN DO SO SAFELY.
YOU MAY ALSO REPORT SEVERE WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.
&&
LAT...LON 3824 8277 3824 8274 3808 8231 3794 8236
3790 8244 3791 8246 3790 8247 3792 8248
3793 8250 3794 8249 3796 8253 3795 8258
3793 8258 3793 8259 3813 8287
TIME...MOT...LOC 1931Z 304DEG 28KT 3816 8275
HAIL...1.50IN
WIND...60MPH
$$
172 follow-up statements
344
WWUS51 KRLX 211951
SVSRLX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
351 PM EDT TUE JUN 21 2016
KYC127-WVC099-212015-
/O.CON.KRLX.SV.W.0090.000000T0000Z-160621T2015Z/
LAWRENCE KY-WAYNE WV-
351 PM EDT TUE JUN 21 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR SOUTHEASTERN LAWRENCE AND SOUTHWESTERN WAYNE COUNTIES...
AT 351 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
LOUISA...MOVING SOUTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
LOUISA...FORT GAY...DUNLOW...GALLUP...GLENHAYES...CLIFFORD...CRUM AND
GENOA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...800 401 9535...WHEN YOU CAN DO SO SAFELY.
YOU MAY ALSO REPORT SEVERE WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.
&&
LAT...LON 3811 8266 3817 8259 3808 8231 3794 8236
3790 8244 3791 8246 3790 8247 3792 8248
3793 8250 3794 8249 3796 8253 3795 8258
3793 8258 3793 8259 3805 8274
TIME...MOT...LOC 1951Z 304DEG 28KT 3807 8258
HAIL...1.00IN
WIND...60MPH
$$
09737
WWUS51 KRLX 212010
SVSRLX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
410 PM EDT TUE JUN 21 2016
KYC127-WVC099-212020-
/O.EXP.KRLX.SV.W.0090.000000T0000Z-160621T2015Z/
LAWRENCE KY-WAYNE WV-
410 PM EDT TUE JUN 21 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LAWRENCE AND
SOUTHWESTERN WAYNE COUNTIES WILL EXPIRE AT 415 PM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY
WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT FOR
NORTHEASTERN KENTUCKY...AND WESTERN WEST VIRGINIA.
LAT...LON 3811 8266 3817 8259 3808 8231 3794 8236
3790 8244 3791 8246 3790 8247 3792 8248
3793 8250 3794 8249 3796 8253 3795 8258
3793 8258 3793 8259 3805 8274
TIME...MOT...LOC 2008Z 304DEG 28KT 3807 8258
$$
09What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 2:07 PM EDT, 1 hour 24 minutes earlier.
Area forecast discussion, Jun 21, 2:07 PM EDT, 1 hour 24 minutes before
Area Forecast Discussion National Weather Service Charleston WV 207 PM EDT TUE JUN 21 2016 .SYNOPSIS... A cold front crosses late Today and Tonight, only to return as a warm front Wednesday. Another cold front crosses late Thursday and Thursday night. High pressure passes Friday through Saturday. && .NEAR TERM /THROUGH WEDNESDAY/... 205 PM update: refreshed zones and grids to include new Severe Thunderstorm Watch through 9 PM. Previous discussion: Cold front is near the Ohio Valley as of 130 pm and upper trough is starting to drop over the region. Strong 0-6 km shear with CAPE values in the 2000 J/KG has made the environment ripe for severe thunderstorm development. Discrete supercells with robust rotating updrafts will likely produce large hail, severe winds and possibly a tornado or two. A severe thunderstorm watch has been issued for the entire Southern Half of the forecast. Activity will start to wind down by this evening with clearing skies overnight. Winds will go lightly variable overnight and anywhere precipitation has occurred will be likely to see fog during the early morning hours. A warm front will start to move northward across the region tomorrow...thunderstorm activity is possible along this front and have chance pops forecasted through the day. && .SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY/... Busy short term forecast on tap, with multiple rounds of convection expected. Models in decent agreement with surface low moving through the Great Plains and into the western Great Lakes Wednesday into Wednesday night. This should drive a warm front north through the forecast area, with strong theta-e advection providing instability. Initially have high chance POPs lifting across southern 2/3 of CWA, however then ramp up to likely across the north Wednesday night at low level jet kicks in. Anticipate an MCS tracking north of the CWA overnight, closer to the warm front, but boundaries from that should serve as a focus for thunderstorms across northern CWA. Add to that 40-50kts of bulk shear and strong to severe thunderstorms are possible through the night. Damaging winds would be the most likely threat. With the fast flow, storms should be moving, but with PWAT values climbing over 2 inches downpours are likely and multiple rounds could cause water concerns. Will have to see how the micro- and meso- scale details work out over the next several model runs. Tried to show a break between the Wednesday night convection and a new round that will be associated with a cold front moving through Thursday into Thursday night. However, with such a humid airmass in place, only felt comfortable dropping POPs into the 20s and 30s across the south before ramping back up ahead of the front. Just how much instability the front has to work with Thursday as it moves in depends on how quickly activity Wednesday night moves out. Regardless, 35-45 kts shear and some dynamics along the front should once again lead to the potential for some strong to severe thunderstorms... with damaging winds being the largest threat. && .LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/... This weekend is dominated by an east to west upper ridge across the southern half of the nation this weekend...of which we will be under its influence. This will keep us drier but very warm this weekend...with highs around 90 degrees. The northern stream then amplifies just enough over the eastern U.S. early next week to drive a cold front south and east into our area. The models generally agree the showers and storms ahead of the front will reach us Monday...but there are some differences in timing of the front into our area and whether the front with the showers and storms actually push through by end of period. Given the developing northwest flow aloft over the Ohio Valley...will go with a slow but progressive solution...supported by the newer GFS runs this morning. Thus...a good chance of showers and storms Monday and Monday night...tapering off from northwest to southeast Tuesday as the front pushes through. With clouds and showers preceding the front Monday...it will be humid again...but temperatures will be a little cooler with highs in the 80s. On Tuesday...look for slightly cooler temperatures and some drier air feeding in from the northwest during the day. Cooler and drier Tuesday night as high pressure tries to build in. && .AVIATION /18Z TUESDAY THROUGH SUNDAY/... A cold front crossing Today will bring showers and severe thunderstorms. IFR conditions will be possible in these storms as well as large hail and strong winds. TAFs will be amended accordingly to account for this. MVFR to IFR conditions may also be possible overnight in fog as winds go light and skies clear. FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z WEDNESDAY... FORECAST CONFIDENCE...Medium to high. ALTERNATE SCENARIOS: Timing of lower categories in showers and thunderstorms today will vary, as may formation of fog late tonight. EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY OF WFO FORECAST TO AVAILABLE MODEL INFORMATION: H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS. L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. UTC 1HRLY 18 19 20 21 22 23 00 01 02 03 04 05 EDT 1HRLY 14 15 16 17 18 19 20 21 22 23 00 01 CRW CONSISTENCY M M M M H H H H H H H H HTS CONSISTENCY H H H H H H H H H H H H BKW CONSISTENCY M M M M M H H H H H H M EKN CONSISTENCY M M M M H M M M M M M M PKB CONSISTENCY H H H H H H H H H H H H CKB CONSISTENCY H H H H H H H H H H H H AFTER 18Z WEDNESDAY... IFR possible in showers and storms Wednesday night and Thursday, ad into Thursday night. && .RLX WATCHES/WARNINGS/ADVISORIES... WV...None. OH...None. KY...None. VA...None. && SYNOPSIS...RPY/JMV/MPK NEAR TERM...MPK/DTC SHORT TERM...MZ LONG TERM...JMV AVIATION...MPK
Hazardous weather outlook, Jun 21, 2:39 PM EDT, 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 239 PM EDT TUE JUN 21 2016 KYZ101>103-105-OHZ086-087-VAZ003-004-WVZ005>008-013>018-024>030- 033>040-046-047-221845- GREENUP-CARTER-BOYD-LAWRENCE KY-GALLIA-LAWRENCE OH-DICKENSON- BUCHANAN-WAYNE-CABELL-MASON-JACKSON WV-LINCOLN-PUTNAM-KANAWHA-ROANE- WIRT-CALHOUN-MINGO-LOGAN-BOONE-CLAY-BRAXTON-GILMER-LEWIS-MCDOWELL- WYOMING-RALEIGH-FAYETTE-NICHOLAS-WEBSTER-UPSHUR-BARBOUR-POCAHONTAS- RANDOLPH- 239 PM EDT TUE JUN 21 2016 ...SEVERE THUNDERSTORM WATCH 279 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...PORTIONS OF SOUTHEAST OHIO...SOUTHWEST VIRGINIA AND MUCH OF WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS WEDNESDAY NIGHT THROUGH THURSDAY AND INTO THURSDAY NIGHT...DURING WHICH TIME AN EXCESSIVE RAINFALL THREAT MAY ALSO DEVELOP. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ066-067-075-076-083>085-WVZ009>011-019-020-031-032-221845- PERRY-MORGAN-ATHENS-WASHINGTON-JACKSON OH-VINTON-MEIGS-WOOD- PLEASANTS-TYLER-RITCHIE-DODDRIDGE-HARRISON-TAYLOR- 239 PM EDT TUE JUN 21 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST OHIO...AND PORTIONS OF CENTRAL WEST VIRGINIA AND NORTHERN WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS WEDNESDAY NIGHT THROUGH THURSDAY AND INTO THURSDAY NIGHT...DURING WHICH TIME AN EXCESSIVE RAINFALL THREAT MAY ALSO DEVELOP. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. KISTNER
In the hours before
Local storm report, Jun 21, 2:26 PM EDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
226 PM EDT TUE JUN 21 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM HAIL TEAYS VALLEY 38.45N 81.93W
06/21/2016 E2.50 INCH PUTNAM WV LAW ENFORCEMENT
&&
EVENT NUMBER RLX1601034
COOPERLocal storm report, Jun 21, 2:40 PM EDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
240 PM EDT TUE JUN 21 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM HAIL HURRICANE 38.44N 82.02W
06/21/2016 E1.75 INCH PUTNAM WV EMERGENCY MNGR
SHERIFF DEPUTY REPORTED GOLF BALL HAIL ALONG I-64
BETWEEN HURRICANE AND TEAYS VALLEY. BETWEEN MILE MARKERS
34 THROUGH 39
&&
EVENT NUMBER RLX1601035
COOPERLocal storm report, Jun 21, 3:12 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
312 PM EDT TUE JUN 21 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 PM HAIL MOUNT OLIVE 38.52N 82.07W
06/21/2016 E1.75 INCH MASON WV TRAINED SPOTTER
TIME ESTIMATED FROM RADAR
&&
EVENT NUMBER RLX1601036
COOPERLocal storm report, Jun 21, 3:21 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
321 PM EDT TUE JUN 21 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0155 PM HAIL FRAZIERS BOTTOM 38.57N 81.99W
06/21/2016 E1.00 INCH PUTNAM WV PUBLIC
&&
EVENT NUMBER RLX1601037
COOPERLocal storm report, Jun 21, 3:25 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
325 PM EDT TUE JUN 21 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0204 PM HAIL 3 N HURRICANE 38.48N 82.02W
06/21/2016 M3.25 INCH PUTNAM WV FIRE DEPT/RESCUE
&&
EVENT NUMBER RLX1601038
JSHLocal storm report, Jun 21, 3:29 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
329 PM EDT TUE JUN 21 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0227 PM HAIL 3 NW COWEN 38.44N 80.59W
06/21/2016 E1.00 INCH WEBSTER WV TRAINED SPOTTER
VIA FACEBOOK
&&
EVENT NUMBER RLX1601039
COOPERThe office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 2:03 PM EDT | Severe Thunderstorm Warning | RLX | Boyd, Carter, Greenup, Lawrence | 42 min |
| Jun 21, 2:39 PM EDT | Severe Thunderstorm Warning | RLX | Boyd, Carter, Lawrence | 36 min |
| Jun 21, 3:14 PM EDT | Severe Thunderstorm Warning | RLX | Lawrence | 46 min |
| Jun 21, 3:43 PM EDT | Special Weather Statement | RLX | Boyd, Carter, Lawrence | 2 hr |
| Jun 21, 12:05 PM EDT | Special Weather Statement | RLX | Fayette | 25 min |
| Jun 21, 12:30 PM EDT | Special Weather Statement | RLX | Nicholas | 30 min |
| Jun 21, 12:39 PM EDT | Special Weather Statement | RLX | Randolph | 36 min |
| Jun 21, 12:41 PM EDT | Special Weather Statement | RLX | Randolph | 34 min |
| Jun 21, 12:46 PM EDT | Special Weather Statement | RLX | Fayette | 29 min |
| Jun 21, 1:09 PM EDT | Special Weather Statement | RLX | Calhoun | 36 min |
| Jun 21, 1:30 PM EDT | Severe Thunderstorm Warning | RLX | Cabell, Mason, Putnam | 30 min |
| Jun 21, 1:49 PM EDT | Tornado Warning | RLX | Cabell, Kanawha, Lincoln, Mason, Putnam | 26 min |
| Jun 21, 2:06 PM EDT | Severe Thunderstorm Warning | RLX | Pocahontas, Randolph | 39 min |
| Jun 21, 2:12 PM EDT | Severe Thunderstorm Warning | RLX | Boone, Kanawha, Putnam | 33 min |
| Jun 21, 2:17 PM EDT | Severe Thunderstorm Warning | RLX | Braxton, Nicholas, Pocahontas, Webster | 43 min |
| Jun 21, 2:27 PM EDT | Severe Thunderstorm Warning | RLX | Clay, Kanawha, Nicholas, Roane | 48 min |
| Jun 21, 2:58 PM EDT | Tornado Warning | RLX | Nicholas, Pocahontas, Webster | 32 min |
| Jun 21, 3:19 PM EDT | Severe Thunderstorm Warning | RLX | Boone, Fayette, Kanawha, Raleigh | 26 min |
| Jun 21, 3:21 PM EDT | Flash Flood Warning | RLX | Nicholas, Pocahontas, Webster | 114 min |
| Jun 21, 3:38 PM EDT | Special Weather Statement | RLX | Fayette, Kanawha | 112 min |
| Jun 21, 4:02 PM EDT | Severe Thunderstorm Warning | RLX | Clay, Fayette, Kanawha, Nicholas, Putnam | 26 min |
| Jun 21, 5:32 PM EDT | Special Weather Statement | RLX | Summers | 58 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2016Severe Thunderstorm Warnings in West Virginia, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.